I had tummy tuck and breat augmentation on 20th feb had bad reaction to meds and was left badly constipated and then got partial bowel blockage,used movical to easy the blockage but stil swell every time i eat intestins tighten and harden which is very uncomfortible,i stil cannot go wthout help and am on dulcalox every night ,iv changed my diet drinking plenty of fluids,which makes me swell even more,iv had look on the forums here, but have not seen many other problems like this can anyone help me understand more
Lower Intestinal Problems After Tummy Tuck
Doctor Answers (1)
Discuss irregular bowel with your surgeon and physician
This sounds unusual. Constipation tends to be related to narcotic analgesic usage while bloating may be due to irregular bowel flora following antibiotic usage. You may want to try some probiotics in addition to discussing this with your surgeon and physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.